RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 1999, Volume 2, Number 2, Pages 107–113 (Mi mt156)  

This article is cited in 1 scientific paper (total in 1 paper)

On Two Problems of Convex Geometry

Yu. G. Nikonorov

Rubtsovsk Industrial Intitute, Branch of Altai State Technical University

Abstract: In this article, two problems are considered which were posed by E. Heil. The first problem is devoted to finding the minimal volume of the convex hull of some segments in a space of the corresponding dimension. The second problem concerns some sufficient conditions for constancy of the width of a convex body in a Euclidean space.

Key words: convex body, volume of a body of constant width, convex body geometry, Euclidean geometry.

Full text: PDF file (200 kB)

English version:
Siberian Advances in Mathematics, 1999, 9:4, 59–65

Bibliographic databases:

UDC: 514
Received: 07.07.1998

Citation: Yu. G. Nikonorov, “On Two Problems of Convex Geometry”, Mat. Tr., 2:2 (1999), 107–113; Siberian Adv. Math., 9:4 (1999), 59–65

Citation in format AMSBIB
\Bibitem{Nik99}
\by Yu.~G.~Nikonorov
\paper On Two Problems of Convex Geometry
\jour Mat. Tr.
\yr 1999
\vol 2
\issue 2
\pages 107--113
\mathnet{http://mi.mathnet.ru/mt156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1767826}
\zmath{https://zbmath.org/?q=an:0958.52005}
\transl
\jour Siberian Adv. Math.
\yr 1999
\vol 9
\issue 4
\pages 59--65


Linking options:
  • http://mi.mathnet.ru/eng/mt156
  • http://mi.mathnet.ru/eng/mt/v2/i2/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. W. Calvert, V. S. Harizanova, J. F. Knight, S. Miller, “Index sets of computable structures”, Algebra and Logic, 45:5 (2006), 306–325  mathnet  crossref  mathscinet  zmath  zmath  elib  scopus
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:146
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018